The University of Southampton
University of Southampton Institutional Repository

Reduced C*-algebra for reductive p-adic groups

Reduced C*-algebra for reductive p-adic groups
Reduced C*-algebra for reductive p-adic groups
0022-1236
251-266
Plymen, R. J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, R. J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, R. J. (1990) Reduced C*-algebra for reductive p-adic groups. Journal of Functional Analysis, 88 (2), 251-266. (doi:10.1016/0022-1236(90)90105-T).

Record type: Article

Full text not available from this repository.

More information

Published date: February 1990

Identifiers

Local EPrints ID: 422332
URI: https://eprints.soton.ac.uk/id/eprint/422332
ISSN: 0022-1236
PURE UUID: d6b82c75-7f73-4797-89a3-979f693c0270

Catalogue record

Date deposited: 20 Jul 2018 16:31
Last modified: 20 Jul 2018 16:31

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×